American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Aasa Feragen. Equivariant embedding of metrizable $G$-spaces in linear $G$-spaces. Proc. Amer. Math. Soc. 136 (2008) 2985-2995. MR 2399067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] T. Budak, N. Isik, P. Milnes and J. Pym. The action of a semisimple Lie group on its maximal compact subgroup. Proc. Amer. Math. Soc. 129 (2001) 1525-1534. MR 1814178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Kristopher Tapp. Volume growth and holonomy in nonnegative curvature. Proc. Amer. Math. Soc. 127 (1999) 3035-3041. MR 1605945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gabjin Yun. A note on the fundamental groups of manifolds with almost nonnegative curvature. Proc. Amer. Math. Soc. 125 (1997) 1517-1522. MR 1371147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Joo S. Lee. Almost periodic homeomorphisms and $p$-adic transformation groups on compact $3$-manifolds . Proc. Amer. Math. Soc. 121 (1994) 267-273. MR 1233977.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Guofang Wei. On the fundamental groups of manifolds with almost-nonnegative Ricci curvature . Proc. Amer. Math. Soc. 110 (1990) 197-199. MR 1021214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Dennis Stowe. The stationary set of a group action . Proc. Amer. Math. Soc. 79 (1980) 139-146. MR 560600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Morris W. Hirsch. Stability of stationary points and cohomology of groups . Proc. Amer. Math. Soc. 79 (1980) 191-196. MR 565336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1